# SDR IPXA2016081006875

- Difficulty date: August 6, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076521800
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD SUPPORT FLANGE CRACKED, FRAME 54, LBL 39.  REMOVED AND REPLACED THE SUPPORT FLANGE IAW SRM 51-40-21, AND SRM 51-40-44.
